# SDR AU980921

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65B409311
- Condition: Ruptured
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 AIR CYCLE MACHINE INLET DUCT RUPTURED AT THE `Y' SECTION.
